# SDR AU000035

- Difficulty date: January 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fitting
- Condition: Misinstalled
- Location: Ac Generator
- Component: Ac Generator/Alt
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 ENGINE INTEGRATED DRIVE GENERATOR (IDG) OIL TEMPERATURE SWITCH T-PIECE INCORRECTLY FITTED DURING IDG REPLACEMENT PRIOR  TO FLIGHT. THE T-PIECE THEN INTERFERED WITH THE THRUST CONTROL LINKAGES AT THE THRUST MODULATION SYSTEM ACTUATOR.
